# SDR GLBA20111111G

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 31,756 hours, 39,123 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 6810GLA
- Part serial: 506I96
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT UPON RAISING THE GEAR HANDLE THE GEAR REMAINED DOWN WITH 3 GREEN AND RED INTRANSIT LIGHTS EXTINGUISHED. MX REPLACED THE TIME DELAY PCB PN: 68-10GLA SN: 506I96, IAW MI 28-01, OPS CHECKED GOOD.
